MathSciNet Relay Station
MathSciNet bibliographic data
MR2718817 (2012a:60143) 60G51 (60D05 60G17 60G60)
Yang, Ming Hausdorff dimension of the image of iterated additive processes. Rocky Mountain J. Math. 40 (2010), no. 4, 1333–1353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement